# SDR DL73S060190

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 59,376 hours, 45,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 490 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK AT FASTENER IN LOWER ROW OF S-4L LAP JOINT, APPROX FS 490.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER ER/A.
